haemoglobin level went down below 7 and platelets transfuion whenever her platelets level went below 0000. Though Cyclosporine 100 mg morning and 100 mg in the evening is being given on doctors advice, her ...
I am 66 years old I have MDS and have been on cyclosporine for four years my blood levels are normal right now but an ultrasound I had the other day picked up a1 centimeter perpancreatic lymph node ...
apasticanemia/ ulercelive colitis.... I was takin 600mg cyclosporine, famotidine 20, 5mg blood .......hemo. 7.9 I was given atg horse protein 80 hours followd by the cyclosporine. did that for 6 months ...
on cyclosporine until about four months ago. My recent blood test shows my platelets as around 50. I have just noticed a very large bruise on my leg. Is this a danger sign? Should I recommence the cyclosporine? ...
Anemia . She was on Cyclosporine 100Mg a day which improved her blood counts but her kidneys were going over the borderline. The doctor has reduced the cyclosporine to 50 mg now and we are seeing drop ...
whats is the difference beetween Tacrolimus and cyclosporine.
Both these drugs are immuno suppressants of the class calcinurin inhibitors.They have same mechanism of action,but differ among their side effect profile(which is very complex to describe here).Some effects are more common with cyclosporin(like hperlipidemia,hyper uricemia,hirsuitism),some with tacrolimus(like hyperglycemia,edema),some with both(like renal toxicity).
My father has mouth ulcers from 6mon.
He have used so much medicine
Still no releif
In such cases,I usually go for a basic evaluation including blood routine,ESR,RBS,and STD screening to look for any underlying cause.You can discuss this with your doctor.
If everything is normal,I ask my patients to regularize their food habits,avoid spicy items,take enough fruits and veges,and avoid smoking.Also,avoid over stress-be relaxed.
Hope you got cleared.Thank you.
Hey Doctor! Have a rash/breaking out with itchy bumps on my hand and elbow. Started small but have gotten bigger. Can you tell
me what to do?
From your description its looks like you are having urticaria, a kind of allergic skin eruption.
Usually i advise a long term course of various antihistaminics with or without corticosteroids.
Also, in non-responding cases various other medications like dapsone, montelukast, cyclosporine, omalizumab can be tried.
Dr Hardik Pitroda